# SDR FDEA2020052641039

- Difficulty date: May 4, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA7170U19
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT APPROX STA 1842 FLOORBEAM ON TOP SECTION HAS MINOR SURAFCE CORROSION AT APPROX RBL 50 (MARKED). REMOVED AND REPLACED FLOORBEAM TOP SECTION ( ANGLE SUPPORT ) AT STA APPROX 1842  WITH A NEW PART REF SRM 51-31-01-0G AND DAC DRAWING AGA7170.
